# SDR 20010222CW001

- Difficulty date: January 25, 2001
- Submitted: February 22, 2001
- Operation: General aviation
- Aircraft: N16021
- Make and model: Cessna 177B
- Aircraft serial: 17702479
- Engine: Lyc O360*
- System (JASC): 7602 · Mixture Control
- Part: Lever
- Part number: S12345
- Condition: Broken
- Location: Panel
- Part time: 3,292 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXTURE CONTROL BROKE ON GROUND RUN UP.   BREAK APPEARS TO BE DEFECT IN MATERIAL.
